# SDR MTNA20131111045

- Difficulty date: November 11, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 28,156 hours, 27,754 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Crease Beam
- Part number: S5337300120001
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGES IN CREASE BEAM WEB OUT OF LIMITS.  REPLACED WEB IAW SRM.
